# SDR 06FDEA04010

- Difficulty date: November 14, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 42,568 hours, 29,265 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Worn
- Location: Airstair
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR LIGHT ILLUMINATED PASSING F220 CLIMBING LEVELED AT F230 PER ATC AND RETURNED TO MEMPHIS, UNEVENTFUL LANDING.  RELEASED FOR SERVICE PER MEL/CDL: 52-06-BCATEGORY: C EXPIRATION: 23NOV06.  DISCREPANCY HAS BEEN REASSIGNED TO WRI 52-70/9033.  DURING INSPECTION OF THE AFT AIRSTAIR SWITCHES, FOUND STRIKER PLATE FOR THE UP POSITION MICROSWITCH WORN.  REPLACED WORN PLATE WITH .032" 301 STAINLESS STEEL PLATE SECURED WITH 1559 ADHESIVE M/M 52-70-001-5 STEP 1E.
